# SDR AWXA0001875

- Difficulty date: June 17, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 48,052 hours, 17,969 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MCO- ABORTED TAKEOFF- FLT 560- THRUST LEVERS INITIALLY ADVANCED FROM IDLE POSITION, EICAS MESSAGE AUTO THROTTLE DISCONNECT AND AUTO THROTTLE DISCONNECT AMBER LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED BELOW 60KTS.  THE AUTO THROTTLE SYSTEM WAS PLACED ON MEL 22-30-1 COND 1 AND THE FLIGHT CONTINUED TO PHX.  IN PHX MAINTENANCE CHECKED CURRENT STATUS WHICH WAS GOOD.  MAINTENANCE CHECKED HISTORY FOR PREVIOUS 30 DAYS, NO DISCREPANCIES FOUND.  PERFORMED AUTO THROTTLE BITE TEST AND TESTED GOOD.  THE MEL WAS CLEARED AND NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
